# SDR GTIA2019083134587

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 49,797 hours, 22,990 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

1 AIR CONDITIONING SMELL DIRTY SOCKS PASSING FLIGHT LEVEL 290-PERFORM TSM 05-50-00-810-831-A AND IDENTIFY THE APU LEAKING OIL AND FOUND ENGINE # 1 AND ENGINE # 2 LEAKING OIL FROM DE-OILER SEAL.  PERFORM ACTION ON LOG PAGE 2547222-1.  PERFORM ACTION ON LOG PAGE 2547222-1.  PERFORM FUEL BURN OUT IAW AMM 21-00-00.  AIRCRAFT OK.
